Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 265609, 7 pages
http://dx.doi.org/10.1155/2008/265609
Research Article

Monotone Iterative Technique for Partial Dynamic Equations of First Order on Time Scales

1College of Electronic and Information Engineering, Hebei University, Baoding 071002, China
2Department of Mathematics and Information Technology, Bohai Petroleum Vocational University, Renqiu 062552, China

Received 24 August 2007; Accepted 31 October 2007

Academic Editor: Leonid Berezansky

Copyright © 2008 Peiguang Wang and Ping Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Wei Nian Li, “Some integral inequalities useful in the theory of certain partial dynamic equations on time scales,” Computers & Mathematics with Applications, vol. 61, no. 7, pp. 1754–1759, 2011. View at Publisher · View at Google Scholar
  • Wei Nian Li, “Nonlinear Integral Inequalities in Two Independent Variables on Time Scales ,” Advances in Difference Equations, 2011. View at Publisher · View at Google Scholar
  • S. H. Saker, “Bounds of Double Integral Dynamic Inequalities in Two Independent Variables on Time Scales,” Discrete Dynamics in Nature and Society, vol. 2011, pp. 1–21, 2011. View at Publisher · View at Google Scholar